MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VIEWMATE Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION

ST. JUDE MEDICAL, INC. VIEWMATE Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION
Model Number H701374
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One viewmate¿ z catheter interface module was received for analysis.Visual inspection of the returned module indicated signs of normal wear consistent with clinical use.No physical damage was detected to either connector end or module electrical terminals.Functional testing revealed the ultrasound console did not detect the catheter, which confirmed the field reported issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated abnormal functionality the catheter detection circuitry.
 
Event or Problem Description
During a cryo atrial fibrillation ablation procedure, the cim did not recognize the catheters.A transesophageal echocardiogram (tee) was performed instead with anesthesia administered to complete the procedure successfully with no consequences to the patient.

Brand Name
VIEWMATE Z CATHETER INTERFACE MODULE
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11715358
Report Number2184149-2021-00116
Device Sequence Number14459625
Product Code DRJ
UDI-Device Identifier05415067013743
UDI-Public05415067013743
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH701374
Device Catalogue NumberH701374
Device Lot Number6041752
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1